# SDR A6WA202209088338

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7890
- Aircraft time: 39,584 hours, 38,285 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: None
- Condition: None
- Component: Nlg Shock Strut, 16050
- Component part number: 16050115
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. LDG SELECTED UP. MSG RCVD AFTER 6 SEC. STEERING INOP AND NLG DOOR CAU MSG. NO HYD MSG. MANAUL RELESES SYS OPERATED. HYDS PUMP  ON. EMER DECLARED. NLG REMAINED DOWN WHEN SELECTING GEAR UP.  ****AIRCRAFT REMOVED FROM SERVICE**** SERVICED NLG IAW AMM 12-12-32. AND AWAC SUP 09-055. PERFORMED NLG EXTENSION AND RETRACTION. IAW AMM  32-30-00. OPS CHECK GOOD AT THIS TIME.
